Sore bottom from prog shots
9 Replies
justme - March 22

I am 32 weeks and I am still a little tender in my hips from the shots. Is anyone else still experiencing this?? I am curious how long until it goes away for good!!!?????

Justme

 

sblanton2 - March 23

Just me,
I haven't had any problems with soreness since I quit my shots. I sure hope it goes away soon.

Take Care,
Sylvia

 

justme - March 23

Sylvia,
You don't even feel tender at all??? My body must be sensitive to that stuff!

 

sblanton2 - March 23

nope...not at all. I stopped my injections on the 3rd of March and have had no issues. Maybe you had more of a reaction to what your progesterone was suspended in??? Mine was in sesame oil, what was yours?
Hope it gets better soon.

Sylvia

 

justme - March 23

I have no idea what it was in!!! Go figure! I am highly sensitive to medications and things of that nature though, so it is probably just that. It is really not bad now, I only notice it every now and then. I was really sore for a good 5 months though. Lucky me!

 

sblanton2 - March 23

Just me,
A great one to ask would be 44 she is a nurse, she probably knows a little more and is always willing to answer questions. I was really sore once, it was my second shot but according to my RE my husband got the shot a little too close to the sciatic(sp?) nerve and advised him to move the area down a bit. I hope you feel better soon.
How soon did you start buying baby things? I am right at 11 weeks but I still find myself putting it off, I guess I am still a little scared. I want to wait until end of first trimester but DH wants to start now. We know what our nursery theme will be I just kinda want to wait until we know whether our twins are boys, girls or one of each ya know?

Take Care,
Sylvia

 

justme - March 23

I was buying things as soon as I knew the sex of the baby. We are having a boy. I already have a little girl and had saved all of her things but have now cleaned house!!!! It was fun shopping for boy stuff, but there is not as much selection out there for your little man!

 

sussie88 - March 25

Just Me -

I can't believe your bottom still hurts! I had the sore little 'areas' where my husband generally injected on each side - probably the size of a half dollar. They were slightly red and raised for maybe a month afterwards... but it has been a long time now for you!

 

fiso - March 25

Sylvia, I just realized that your due date is Oct. 14. Mine is the day before yours!!!
I haven't bought anything yet, I really want to know what we're having first. But I have some ideas on the theme and colors of the room, and I also started looking at furniture. For some reasons, DH and I are convinced it's going to be a boy, so I haven't looked at girly stuff! Weird!
I'm so glad to have stopped the progesterone shots, about a month ago. My bottom was getting sore too but not as bad as Justme. Bizarre...!
Justme, talk to your doc or the nurse. They may be able to tell you what's going on.
Fiso

 

justme - March 26

It is going away, I am really not concerned, just curious if anyone else has experienced this. I guess not!!!!!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question